# SDR DL72S991128

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Failed
- Location: Nlg Door
- Component: 3240202582
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT HEARD LOUD NOISE FROM NOSE WHEEL AREA AND NOTICED NLG LIGHT INDICATION.  AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  FOUND LOWER NLG DOOR CABLE WITH SEVERAL STRANDS BROKEN AND BIRD CAGED, NLG DOORS WERE NOT FULLY CLOSED.  REPLACED CABLE ASSY, TENSIONED AND RIGGED SYSTEM AND PERFORMED GEAR SWING PER MM.
